×

zbMATH — the first resource for mathematics

Global solution branches for positive mappings. (English) Zbl 0275.47043

MSC:
47J05 Equations involving nonlinear operators (general)
47H99 Nonlinear operators and their properties
46A40 Ordered topological linear spaces, vector lattices
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Rabinowitz, P. H., Some global results for nonlinear eigenvalue problems. J. Functiona Analysis 7, 487–513 (1971) · Zbl 0212.16504 · doi:10.1016/0022-1236(71)90030-9
[2] Krasnosel’skii, M. A., Positive Solutions of Operator Equations. Groningen: Noordhoff 1964
[3] Bonsall, F. F., Lectures on Some Fixed Point Theorems of Functional Analysis. Bombay: Tata Institute 1962
[4] Krein, M. G., & M. A. Rutman, Linear operators leaving invariant a cone in a Banach space. Uspehi Mat. Nauk 3 (23), 3–95 (1948). Translated in Amer. Math. Soc. Transls. (1) 10, 199–325 (1962) · Zbl 0030.12902
[5] Taylor, A. E., Introduction to Functional Analysis. New York: Wylie 1958 · Zbl 0081.10202
[6] Kato, T., Perturbation Theory for Linear Operators. Berlin-Heidelberg-New York: Springer 1966 · Zbl 0148.12601
[7] Marčenko, N. V., On the continuation of an operator and the existence of fixed points. Dokl. Akad. Nauk 145, 1767–1770 (1962) · Zbl 0158.15201
[8] Schwartz, J. T., Nonlinear Functional Analysis. New York: Gordon and Breach 1969 · Zbl 0203.14501
[9] Whyburn, G. T., Topological Analysis. Princeton: University Press 1958
[10] Whyburn, G. T., Analytic Topology. Providence: American Mathematical Society 1942
[11] Borisovič, Ju. G., The bifurcation points of positive and semipositive operators. Kazan. Gos. Univ. Ucen. Zap. 127, kn. 1, 35–41 (1967)
[12] Krasnosel’skii, M. A., Topological Methods in the Theory of Nonlinear Integral Equations. New York: Pergamon 1964
[13] Pokožaev, S. I., Eigenfunctions of the equation \(\Delta\)u+\(\lambda\)f(u)=0. Dokl. Akad. Nauk 165, 36–39 (1965). Translated in Soviet Math. Dokl. 6, 1408–1411 (1965)
[14] Amann, H., On the existence of solutions of nonlinear equations in ordered Banach spaces. J. Functional Analysis 11, 346–383 (1972) · Zbl 0244.47046 · doi:10.1016/0022-1236(72)90074-2
[15] Kelley, J. L., General Topology. New York: Van Nostrand 1955
[16] Crandall, M. G., & P. H. Rabinowitz, Bifurcation from simple eigenvalues. J. Functional Analysis 8, 321–340 (1971) · Zbl 0219.46015 · doi:10.1016/0022-1236(71)90015-2
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.